# SDR DALA2017040102731

- Difficulty date: April 1, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 77,889 hours, 35,156 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT 3000 FT, NOTICED AN ODOR SIMILAR TO DE-ICE. ODOR WENT AWAY WITHIN COUPLE MINUTES.  DURING DESCENT, PBI ODOR CAME BACK ABOUT 5000 FT BUT STRONGER AND MORE OF AN OIL ODOR, FLIGHT ATTENDANT CALLED AT 4000 FT, CONCERNED ABOUT THE ODOR PRONOUNCED THRU OUT CABIN WITH PAX VOICING CONCERNS. FLT ATT SENSED THE OIL ODOR WITH EITHER HOT OR BURNING ODOR.  REPLACED LT & RT FILTERS RAN APU FOR SEVERAL HOURS WITH NO FURTHER FUMES OR BURNING ODOR NOTICED.
